Jump to content

Ashh: intro; help


Ashh

Recommended Posts

Hello, nice to meet everyone. I found this fourm while desperately searching for help on google. Here's my story;

Almost a year now, I have been taking a mixture prescribed to me by my gen prat. For panic attacks. This includes paxil 40mg, Xanax .5mg, and lunesta 2mg. My gen prat. Kept upping my does of paxil every few months as my anxiety and panic attacks are quite bad due to family

Life and other circumstances. I do not have a psychologist but was sceduled to meet with one in march, although unfortunately this will not be happening. On December 15th I lost my job, thus losing my insurance. I was forced to quit cold turkey all of my medication and now it is almost unbearable for me to function daily. I am hard into withdrawl, sweats, brain zaps, loss of appetite, nausea..vertigo...when will this torture end. I have a two year old son and it is getting harder to care for him as the withdrawl symptoms kick in harder. I am feeling hopeless at this point and am afraid I will never be back to normal and that the room will never stop spinning.

Paxil-40mg

Xanax-.5mg

Lunesta-2mg

Link to comment

Wow...what a big mess. I am so sorry you're dealing with cold turkey withdrawal from so many drugs. I hope a moderator will be by soon to help.

Paxil 20mg from 1998-2011 

Paxil 40mg from 2011-2012 while experiencing poopout

October 2013 quit cold turkey

Oct-mid Nov 2013 great window

Late November WD nightmare 

Windows and waves pattern 

Now: 28 months cold turkey...doing decent learning to deal with the windows/waves pattern fighting it every step of the way. 

Link to comment
  • Moderator Emeritus

Hi Ashh, I am so sorry that you have had to cut your poison meds cold turkey, and can imagine how you

are feeling. It is important that you get hold of more of them, is there a system in your country where you

can get samples?  Go to your doctor or emergency room and they should be able to give you some. 

Hopefully another mod may know how it works where you are and be able to offer advice on how to get

some more without insurance.  When you get hold of them you may be able to stabilise on lower doses

so they will last longer. Let us know if you manage to get some and we can help you to taper from them

because it sounds like you were having reactions to some of them and increasing the doses made things

worse rather than better. I am so so sorry that we can't do anything immediate to help you. 

 

If you can afford to get some fish oil capsules they can help a little with the dizziness and are quite

inexpensive to buy. It is enough that you lost your job but to be thrown into withdrawal too is awful 

Please see your doctor or emergency room so they can give you emergency supplies for now. 

**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Link to comment
  • Administrator

Welcome, Ashh.

 

You need to sign up for health insurance right away. If you don't have a job, there are ways you can get it at very low or no cost.

 

When someone is suffering from severe withdrawal symptoms, often taking a very little bit of the drug can reduce symptoms, as mammaP was saying. Do you have any left?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • 2 weeks later...
  • Moderator Emeritus

Ashh , how are you doing?

1987-1997 pertofran , prothiaden , Prozac 1997-2002 Zoloft 2002-2004 effexor 2004-2010 Lexapro 40mg

2010-2012Cymbalta 120mg

Sept. 2012 -decreased 90mg in 6months. Care taken over by Dr Lucire in March 2013 , decreased last 30mg at 2mg per week over 3 months. July 21 , 2013- last dose of Cymbalta

Protracted withdrawal syndrome kicked in badly Jan.2014 Unrelenting akathisia until May 2014. Voluntary hosp. admission. Cocktail of Seroquel, Ativan and mirtazapine and I was well enough to go home after 14 days. Stopped all hosp. meds in next few months.

July 2014 felt v.depressed - couldn't stop crying. Started pristiq 50mg. Felt improvement within days and continued to improve, so stayed on 50mg for 8 months.

Began taper 28 Feb. 2015. Pristiq 50mg down to 45mg. Had one month of w/d symptoms. Started CES therapy in March. No w/d symptoms down to 30mg.

October 2015 , taking 25mg Pristiq. Capsules compounded with slow-release additive.

March 2016 , 21mg

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy